# SDR 95FDEA01733

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: NAS1329A3130
- Condition: Corrosion
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01-1), ON UNDERSIDE OF FLOOR SUPPORT AROUND RIVNUT BS 480  WL 155 LBL 13.5.  REMOVED CORROSION ON UNDERSIDE OF FLOOR SUPPORT AROUND RIVNUT BS 480 WL 155  LBL 13.5.  REMOVED .003 INCH BY 1 INCH BY 1.125 INCH FROM ORIGINAL THICKNESS OF .071.  FOUND TO BE WITHIN LIMIT PER FEDEX SRM 53-10-1, ALODINED AND PRIMED.
